Previous |  Up |  Next

Article

Keywords:
almost convergent sequence; statistically convergent sequence; core of a sequence
Summary:
In this paper, we are mainly concerned with characterizing matrices that map every bounded sequence into one whose Banach core is a subset of the statistical core of the original sequence.
References:
[1] B.  Choudhary: An extension of Knopp’s Core Theorem. J. Math. Appl. 132 (1988), 226–233. MR 0942366 | Zbl 0648.40004
[2] J.  Connor: The statistical and strong $p$-Cesáro convergences. Analysis 8 (1988), 47–63. DOI 10.1524/anly.1988.8.12.47 | MR 0954458
[3] R. G.  Cooke: Infinite Matrices and Sequence Spaces. Macmillan, , 1950. MR 0040451 | Zbl 0040.02501
[4] G.  Das: Sublinear functionals and a class of conservative Matrices. Bull. Inst. Math. Acad. Sinica 15 (1987), 89–106. MR 0947779 | Zbl 0632.46008
[5] G.  Das and S. K.  Mishra: A note on a theorem of Maddox on strong almost convergence. Math. Proc. Camb. Phil. Soc. 89 (1981), 393–396. DOI 10.1017/S0305004100058291 | MR 0602293
[6] K.  Demirci: A statistical core of a sequence. Demonstratio Math. 33 (2000), 343–353. MR 1769428 | Zbl 0959.40001
[7] J. P.  Duran: Infinite matrices and almost convergence. Math. Z. 128 (1972), 75–83. DOI 10.1007/BF01111514 | MR 0340881 | Zbl 0228.40005
[8] J. A.  Fridy: On statistical convergence. Analysis 5 (1985), 301–313. DOI 10.1524/anly.1985.5.4.301 | MR 0816582 | Zbl 0588.40001
[9] J. A.  Fridy: Statistical limit points. Proc. Amer. Math. Soc. 118 (1993), 1187–1192. DOI 10.1090/S0002-9939-1993-1181163-6 | MR 1181163 | Zbl 0776.40001
[10] J. A.  Fridy and C.  Orhan: Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997), 3625–3631. DOI 10.1090/S0002-9939-97-04000-8 | MR 1416085
[11] J. A.  Fridy and C.  Orhan: Statistical core theorems. J.  Math. Anal. Appl. 208 (1997), 520–527. DOI 10.1006/jmaa.1997.5350 | MR 1441452
[12] M.  Jerison: The set of all generalized limits of bounded sequences. Canad. J. Math. 9 (1957), 79–89. DOI 10.4153/CJM-1957-012-x | MR 0083697 | Zbl 0077.31004
[13] J. P. King: Almost summable sequences. Proc. Amer. Math. Soc. 17 (1996), 1219–1225. MR 0201872
[14] K.  Knopp: Zur theorie der limitierungsverfahren (Erste Mitteilung). Math. Z. 31 (1930), 97–127. DOI 10.1007/BF01246399 | MR 1545100
[15] E.  Kolk: Matrix summability of statistically convergent sequences. Analysis 13 (1993), 77–83. DOI 10.1524/anly.1993.13.12.77 | MR 1245744 | Zbl 0801.40005
[16] J.  Li and J. A.  Fridy: Matrix transformations of statistical cores of complex sequences. Analysis 20 (2000), 15–34. MR 1757066
[17] L.  Loone: Knopp’s core and almost-convergence core in the space $m$. Tartu Riikl. All. Toimetised 335 (1975), 148–156. MR 0380356
[18] G. G.  Lorentz: A contribution to the theory of divergent sequences. Acta Math. 80 (1948), 167–190. DOI 10.1007/BF02393648 | MR 0027868 | Zbl 0031.29501
[19] I. J.  Maddox: Some analogues of Knopp’s Core Theorem. Internat. J.  Math. Math. Sci. 2 (1979), 605–614. DOI 10.1155/S0161171279000454 | MR 0549529 | Zbl 0416.40004
[20] H. I.  Miller: A measure theoretical subsequence characterization of statistical convergence. Trans. Amer. Math. Soc. 347 (1995), 1811–1819. DOI 10.1090/S0002-9947-1995-1260176-6 | MR 1260176 | Zbl 0830.40002
[21] H. I.  Miller and C.  Orhan: On almost convergent and statistically convergent subsequences. Acta Math. Hungar. 93 (2001), 149–165. MR 1924673
[22] I.  Niven, H. S.  Zuckerman and H.  Montgomery: An Introduction to the Theory of Numbers, Fifth Ed. Wiley, New York, 1991. MR 1083765
[23] C.  Orhan: Sublinear functionals and Knopp’s Core Theorem. Internat. J.  Math. Math. Sci. 13 (1990), 461–468. DOI 10.1155/S0161171290000680 | MR 1068009
[24] G. M.  Petersen: Regular Matrix Transformations. McGraw-Hill, London, 1966. MR 0225045 | Zbl 0159.35401
[25] T.  Šalat: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139–150. MR 0587239
[26] S.  Simons: Banach limits, infinite matrices and sublinear functionals. J.  Math. Anal. Appl. 26 (1969), 640–655. DOI 10.1016/0022-247X(69)90203-0 | MR 0241957 | Zbl 0176.46001
[27] Ş.  Yardimci: Core theorems for real bounded sequences. Indian J.  Pure Appl. Math. 27 (1996), 861–867. MR 1407221 | Zbl 0862.40002
Partner of
EuDML logo